# SDR ASOA201201645

- Difficulty date: May 14, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 19,529 hours, 17,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT RBL 36.20.  CUT AWAY DAMAGE IAW REO 601R-53-61-1285.  COMPLIED WITH NDT EDDY CURRENT INSPECTION OF CUT LINE IAW NDTM 51-20-06, PART 1 AND IAW REO 601R-53-61-1285, REV D.  NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED ALL PARTS IAW REO 601R-53-61-1285, REV D, REO 601R-53-61-4515, SRM 51-42-06,51-42-21,51-23-00 AND SRM 51-42-21.
